Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

This is bad right?

(6 Posts)
PassiveAgressiveQueen Fri 22-Jul-16 12:18:48

I need to go to the docs for different patches don't i?
Weirdly this only happens on one leg, so could i just avoid that leg?

MyKingdomForBrie Fri 22-Jul-16 12:19:47

No idea what this is a pic of, sorry.. Nicotine patches?

Doinmummy Fri 22-Jul-16 12:22:31

Nicotine , morphine ,HRT or contraception patch ? Whatever it is it looks like you're having a reaction to it .

Whatthefreakinwhatnow Fri 22-Jul-16 13:26:35

I use pain Meds patches, always a bit pink underneath but it's never bothered me or caused me any problems?

Is it hot? Itchy?

PassiveAgressiveQueen Fri 22-Jul-16 18:03:56

The whole leg is itchy, which i find odd, hrt patches

Whatthefreakinwhatnow Fri 22-Jul-16 23:13:23

I'd pop down to your local Pharmacy tomorrow and ask the pharmacist if its anything to worry about, they will know the recognised side effects of theach patches and whether it's normal or not smile

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now